# SDR UIEA201805250945

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,499 hours, 9,628 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Unit
- Part number: 211734220
- Part serial: 17A0238
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AFTER A SURGE, WITH ONLY ONE PACK RUNNING.  REMOVED AND REPLACED THE APU CONTROL UNIT,  OPS TESTED GOOD IAW AMM 49-61-05.
